# SDR PNSA980302

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8361Q
- Make and model: Piper PA-32-301
- Aircraft serial: 328106055
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT TURN OVER.  REPLACED STARTER, OPS CHECKED OK.
